We prove a moving lemma for the additive and ordinary higher Chow groups of relative -cycles of regular semilocal -schemes essentially of finite type over an infinite perfect field. From this, we show that the cycle classes can be represented by cycles that possess certain finiteness, surjectivity, and smoothness properties. It plays a key role in showing that the crystalline cohomology of smooth varieties can be expressed in terms of algebraic cycles.
"A moving lemma for relative 0-cycles." Algebra Number Theory 14 (4) 991 - 1054, 2020. https://doi.org/10.2140/ant.2020.14.991